# SDR 2006UALA02279

- Difficulty date: November 30, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 33,557 hours, 4,209 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 2A AFT, 4A AFT, 4F AFT, AND 23B AFT.  RELAMPED ALL.  OPS NORMAL.
